Alert archive / Florida / River Flood Warnings in 2016
River Flood Warning 46, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this river flood warning at Oct 5, 2016, 10:34 PM EDT for Hardee County, Florida. It took effect at Oct 7, 2016, 6:42 PM EDT. It was in force for 70 hr.
The area
The outline as issued.
The facts
- Issued
- Oct 5, 2016, 10:34 PM EDT (02:34 UTC)
- In effect from
- Oct 7, 2016, 6:42 PM EDT
- Expired
- Oct 10, 2016, 5:00 PM EDT
- In force
- 70 hr
- Issued by
- NWS Tampa Bay, FL
- Area
- Storm-based polygon
- Flood severity
- Minor
County Hardee County, FL
The radar
The Tampa radar (KTBW), 63 km from the middle of the area, began a volume at 02:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Peace River at Zolfo Springs (ZFSF1). The gauge peaked at 13.52 ft at Oct 6, 2016, 1:00 AM EDT.
- Action stage
- 14 ft
- Minor stage
- 16 ft
- Moderate stage
- 20 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02295637, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
542
WGUS42 KTBW 060234
FLWTBW
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1034 PM EDT WED OCT 5 2016
...The National Weather Service in Tampa Fl has issued a Flood Warning for the
following rivers...
Peace River At Bartow
Peace River At Zolfo Springs
Peace River At Arcadia
.Expected rainfall from Hurricane Matthew will bring minor flooding to the
Peace River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio. The latest
forecasts can also be found on weather.gov/tampabay. You can follow NWSTampaBay
on Twitter and like us on Facebook.
&&
FLC105-061534-
/O.NEW.KTBW.FL.W.0045.161007T1200Z-161010T0600Z/
/BARF1.1.ER.161007T1200Z.161008T0000Z.161010T0000Z.NO/
1034 PM EDT WED OCT 5 2016
The National Weather Service in Tampa Fl has issued a
* Flood Warning for
The Peace River At Bartow
* From Friday morning until late Sunday night.
* At 10 PM Wednesday the stage was...7.6 feet.
* Minor flooding is forecast.
* Flood stage is 8.0 feet.
* The river is forecast to rise above flood stage by Friday morning and continue
to rise to near 8.6 feet by Friday evening. The river is expected to fall below
flood stage by Sunday evening.
* Impact...at 8.0 feet...Private roads downstream flood.
* Flood history...This crest compares to a previous crest of 8.6 feet on Sep 29
1998.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Thu Fri Sat Sun Mon
Peace
Bartow 8.0 7.6 Wed 10 PM 7.6 8.0 8.6 8.2 7.8
&&
LAT...LON 2791 8178 2762 8176 2762 8184 2791 8186
$$
FLC049-061534-
/O.NEW.KTBW.FL.W.0046.161007T2242Z-161010T2100Z/
/ZFSF1.1.ER.161007T2242Z.161009T0000Z.161010T1500Z.NO/
1034 PM EDT WED OCT 5 2016
The National Weather Service in Tampa Fl has issued a
* Flood Warning for
The Peace River At Zolfo Springs
* From Friday evening until Monday afternoon.
* At 9 PM Wednesday the stage was...13.5 feet.
* Minor flooding is forecast.
* Flood stage is 16.0 feet.
* The river is forecast to rise above flood stage by Friday evening and continue
to rise to near 17.3 feet by Saturday evening. The river is expected to fall
below flood stage by late Monday morning.
* Flood history...This crest compares to a previous crest of 17.3 feet on Nov 27
1953.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Thu Fri Sat Sun Mon
Peace
Zolfo Sprin 16.0 13.5 Wed 09 PM 14.0 14.1 17.0 17.0 16.1
&&
LAT...LON 2762 8176 2735 8179 2735 8187 2762 8184
$$
FLC027-061533-
/O.NEW.KTBW.FL.W.0047.161008T0900Z-000000T0000Z/
/ARCF1.1.ER.161008T0900Z.161010T1800Z.000000T0000Z.NO/
1034 PM EDT WED OCT 5 2016
The National Weather Service in Tampa Fl has issued a
* Flood Warning for
The Peace River At Arcadia
* From late Friday night until further notice.
* At 9 PM Wednesday the stage was...10.3 feet.
* Minor flooding is forecast.
* Flood stage is 11.0 feet.
* The river is forecast to rise above flood stage by Saturday morning and
continue to rise to near 12.3 feet by Monday early afternoon. Additional rises
are possible thereafter.
* Impact...at 13.0 feet...Peace River Estates floods affecting several dozen
homes.
* Impact...at 12.0 feet...The Girl Scout camp floods.
* Impact...at 11.0 feet...Access roads to river acres become flooded.
* Impact...at 10.0 feet...3 to 4 homes in the river acres subdivision flood and
the lowest portion of the girl scout camp floods.
* Flood history...This crest compares to a previous crest of 12.3 feet on Feb 20
1983.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Thu Fri Sat Sun Mon
Peace
Arcadia 11.0 10.3 Wed 09 PM 10.5 10.5 11.1 11.7 12.2
&&
LAT...LON 2735 8179 2714 8189 2704 8197 2704 8202
2714 8197 2735 8186
$$2 follow-up statements
106
WGUS82 KTBW 070124
FLSTBW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
924 PM EDT THU OCT 6 2016
...The Flood Warning has been extended for the following
rivers in Florida...
Peace River At Bartow
Peace River At Zolfo Springs
Peace River At Arcadia
Alafia River At Lithia
Myakka River At Myakka River State Park
Horse Creek Near Arcadia
.Rainfall from Hurricane Matthew is expected to bring minor flooding
to many area rivers and creeks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio. The latest
forecasts can also be found on weather.gov/tampabay. You can follow NWSTampaBay
on Twitter and like us on Facebook.
&&
FLC057-071424-
/O.CON.KTBW.FL.W.0048.161008T1800Z-161009T2100Z/
/LITF1.1.ER.161008T1800Z.161009T0000Z.161009T1500Z.NO/
924 PM EDT THU OCT 6 2016
The Flood Warning continues for
The Alafia River At Lithia
* From Saturday early afternoon through Sunday afternoon.
* At 9 PM Thursday the stage was 11.2 feet.
* Flood stage is 13.0 feet.
* The river is forecast to rise above flood stage by Saturday early afternoon
and continue to rise to near 13.3 feet by Saturday evening. The river is
expected to fall below flood stage by late Sunday morning.
* Impact...at 13.0 feet...River Drive and Squirrel Run Way downstream of State
Road 640 are completely covered by water. One home begins to flood.
* Flood history...This crest compares to a previous crest of 13.3 feet on Aug 26
1945.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Fri Sat Sun Mon Tue
Alafia
Lithia 13.0 11.2 Thu 09 PM 11.1 12.5 13.2 12.1 10.9
&&
LAT...LON 2787 8218 2784 8228 2789 8228 2792 8218
$$
FLC115-071423-
/O.CON.KTBW.FL.W.0042.000000T0000Z-000000T0000Z/
/MKCF1.1.ER.161005T1815Z.161008T0000Z.000000T0000Z.NO/
924 PM EDT THU OCT 6 2016
The Flood Warning continues for
The Myakka River At Myakka River State Park
* Until further notice.
* At 8 PM Thursday the stage was 7.4 feet.
* Flood stage is 7.0 feet.
* The river will continue rising to near 7.7 feet by tomorrow evening then begin
falling.
* Impact...at 8.0 feet...The main road at Myakka State Park floods.
* Flood history...This crest compares to a previous crest of 7.7 feet on Oct 11
1982.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Fri Sat Sun Mon Tue
Myakka
Myakka Rive 7.0 7.4 Thu 08 PM 7.6 7.7 7.5 7.4 7.3
&&
LAT...LON 2726 8226 2715 8234 2715 8238 2731 8226
$$
FLC105-071423-
/O.EXT.KTBW.FL.W.0045.161007T1800Z-161009T0600Z/
/BARF1.1.ER.161007T1800Z.161008T0600Z.161009T0000Z.NO/
924 PM EDT THU OCT 6 2016
...Flood Warning continues for
The Peace River At Bartow
* From tomorrow early afternoon through late Saturday night.
* At 8 PM Thursday the stage was 7.6 feet.
* Flood stage is 8.0 feet.
* The river is forecast to rise above flood stage by tomorrow early afternoon
and continue to rise to near 8.2 feet by early Saturday morning. The river is
expected to fall below flood stage by Saturday evening.
* Impact...at 8.0 feet...Private roads downstream flood.
* Flood history...This crest compares to a previous crest of 8.2 feet on Sep 29
1948.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Fri Sat Sun Mon Tue
Peace
Bartow 8.0 7.6 Thu 08 PM 7.7 8.2 7.8 7.4 7.1
&&
LAT...LON 2791 8178 2762 8176 2762 8184 2791 8186
$$
FLC049-071423-
/O.EXT.KTBW.FL.W.0046.161008T0200Z-161010T0000Z/
/ZFSF1.1.ER.161008T0200Z.161008T1800Z.161009T1800Z.NO/
924 PM EDT THU OCT 6 2016
...Flood Warning continues for
The Peace River At Zolfo Springs
* From friday evening through Sunday evening.
* At 8 PM Thursday the stage was 13.4 feet.
* Flood stage is 16.0 feet.
* The river is forecast to rise above flood stage by friday evening and
continue to rise to near 16.9 feet by Saturday early afternoon. The river is
expected to fall below flood stage by Sunday early afternoon.
* Flood history...This crest compares to a previous crest of 16.8 feet on Sep 28
1982.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Fri Sat Sun Mon Tue
Peace
Zolfo Sprin 16.0 13.4 Thu 08 PM 13.8 16.8 16.2 15.2 14.3
&&
LAT...LON 2762 8176 2735 8179 2735 8187 2762 8184
$$
FLC027-071423-
/O.EXT.KTBW.FL.W.0047.161008T1200Z-000000T0000Z/
/ARCF1.1.ER.161008T1200Z.161012T0600Z.000000T0000Z.NO/
924 PM EDT THU OCT 6 2016
...Flood Warning continues for
The Peace River At Arcadia
* From Saturday morning through further notice.
* At 8 PM Thursday the stage was 10.2 feet.
* Flood stage is 11.0 feet.
* Forecast to rise above flood stage by Saturday morning and continue to rise to
near 12.4 feet by early Wednesday morning.
* Impact...at 12.0 feet...The Girl Scout camp floods.
* Flood history...This crest compares to a previous crest of 12.4 feet on Sep 22
1934.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Fri Sat Sun Mon Tue
Peace
Arcadia 11.0 10.2 Thu 08 PM 10.2 11.0 11.8 12.2 12.2
&&
LAT...LON 2735 8179 2714 8189 2704 8197 2704 8202
2714 8197 2735 8186
$$
FLC027-071423-
/O.CON.KTBW.FL.W.0043.000000T0000Z-161009T0900Z/
/ARHF1.1.ER.161004T1207Z.161005T0445Z.161009T0300Z.NO/
924 PM EDT THU OCT 6 2016
The Flood Warning continues for
The Horse Creek Near Arcadia
* From friday evening through late Saturday night.
* At 8 PM Thursday the stage was 10.8 feet.
* Flood stage is 12.0 feet.
* The river is forecast to rise above flood stage by friday evening and
continue to rise to near 12.4 feet by Saturday morning. The river is expected
to fall below flood stage by Saturday before midnight.
* Impact...at 12.0 feet...The access road to Hidden Acres is impassable.
* Flood history...This crest compares to a previous crest of 12.4 feet on Jul 31
1965.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Fri Sat Sun Mon Tue
Horse Creek
Arcadia 12.0 10.8 Thu 08 PM 10.8 12.4 11.6 10.9 10.3
&&
LAT...LON 2726 8194 2708 8198 2708 8202 2726 8201
$$361
WGUS82 KTBW 071312
FLSTBW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
912 AM EDT FRI OCT 7 2016
...The Flood Warning is cancelled for the following rivers in Florida...
Alafia River At Lithia
Peace River At Zolfo Springs
Peace River At Arcadia
Horse Creek Near Arcadia
...The Flood Warning has been extended for the following
rivers in Florida...
Myakka River At Myakka River State Park
Peace River At Bartow
.Recent rainfall from Hurricane Matthew brought minor flooding to
many area rivers and creeks. But as Matthew moves away rainfall will
decrease and allow some river levels to slowly subside while flooding
continue on a couple.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio. The latest
forecasts can also be found on weather.gov/tampabay. You can follow NWSTampaBay
on Twitter and like us on Facebook.
&&
FLC115-081312-
/O.EXT.KTBW.FL.W.0042.000000T0000Z-161010T1800Z/
/MKCF1.1.ER.161005T1815Z.161007T1800Z.161010T1200Z.NO/
912 AM EDT FRI OCT 7 2016
...Flood Warning extended until Monday afternoon...
The Flood Warning continues for
The Myakka River At Myakka River State Park
* Until Monday afternoon.
* At 08 AM Friday the stage was 7.5 feet.
* Flood stage is 7.0 feet.
* The river will continue rising to near 7.6 feet by this afternoon. The river
is expected to fall below flood stage Monday morning.
* Impact...at 8.5 feet...Most of Myakka State Park is closed.
* Impact...at 8.0 feet...The main road at Myakka State Park floods.
* Impact...at 7.0 feet...Trails, picnic areas, and parking lots at Myakka State
Park flood.
* Flood history...This crest compares to a previous crest of 7.6 feet on Sep 1
1939.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Sat Sun Mon Tue Wed
Myakka
Myakka Rive 7.0 7.5 Fri 08 AM 7.6 7.4 7.0 6.8 6.5
&&
LAT...LON 2726 8226 2715 8234 2715 8238 2731 8226
$$
FLC105-081312-
/O.EXT.KTBW.FL.W.0045.161008T0600Z-161009T0600Z/
/BARF1.1.ER.161008T0600Z.161008T0600Z.161009T0000Z.NO/
912 AM EDT FRI OCT 7 2016
...Flood Warning extended until late Saturday night...
The Flood Warning continues for
The Peace River At Bartow
* From after midnight tomorrow through late Saturday night.
* At 08 AM Friday the stage was 7.6 feet.
* Flood stage is 8.0 feet.
* The river is forecast to rise above flood stage by after midnight tomorrow and
continue to rise to near 8.0 feet by after midnight tomorrow. The river is
expected to fall below flood stage by tomorrow evening.
* Impact...at 8.0 feet...Private roads downstream flood.
* Flood history...This crest compares to a previous crest of 8.0 feet on Aug 18
2015.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Sat Sun Mon Tue Wed
Peace
Bartow 8.0 7.6 Fri 08 AM 8.0 7.9 7.7 7.6 7.5
&&
LAT...LON 2791 8178 2762 8176 2762 8184 2791 8186
$$
FLC049-071342-
/O.CAN.KTBW.FL.W.0046.000000T0000Z-161010T0000Z/
/ZFSF1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
912 AM EDT FRI OCT 7 2016
The Flood Warning is cancelled for
The Peace River At Zolfo Springs
* Until Sunday evening.
* At 08 AM Friday the stage was 13.3 feet.
* Flood stage is 16.0 feet.
* Flood history...This crest compares to a previous crest of 16.0 feet on Oct 30
1975.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Sat Sun Mon Tue Wed
Peace
Zolfo Sprin 16.0 13.3 Fri 08 AM 14.3 14.3 14.0 13.6 13.2
&&
LAT...LON 2762 8176 2735 8179 2735 8187 2762 8184
$$
FLC027-071342-
/O.CAN.KTBW.FL.W.0047.000000T0000Z-161007T1312Z/
/ARCF1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
912 AM EDT FRI OCT 7 2016
The Flood Warning is cancelled for
The Peace River At Arcadia
* Until Wednesday December 31.
* At 08 AM Friday the stage was 10.0 feet.
* Flood stage is 11.0 feet.
* Impact...at 11.0 feet...Access roads to river acres become flooded.
* Impact...at 10.0 feet...3 to 4 homes in the river acres subdivision flood and
the lowest portion of the girl scout camp floods.
* Flood history...This crest compares to a previous crest of 11.0 feet on Feb 21
1998.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Sat Sun Mon Tue Wed
Peace
Arcadia 11.0 10.0 Fri 08 AM 9.9 9.9 10.0 9.8 9.4
&&
LAT...LON 2735 8179 2714 8189 2704 8197 2704 8202
2714 8197 2735 8186
$$
FLC057-071342-
/O.CAN.KTBW.FL.W.0048.000000T0000Z-161009T2100Z/
/LITF1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
912 AM EDT FRI OCT 7 2016
The Flood Warning is cancelled for
The Alafia River At Lithia
* Until Sunday afternoon.
* At 08 AM Friday the stage was 11.0 feet.
* Flood stage is 13.0 feet.
* Impact...at 12.0 feet...Water begins to affect River Drive and Squirrel Run
Way downstream of State Road 640.
* Flood history...This crest compares to a previous crest of 13.0 feet on Jul 21
1959.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Sat Sun Mon Tue Wed
Alafia
Lithia 13.0 11.0 Fri 08 AM 11.5 11.2 10.4 9.5 8.6
&&
LAT...LON 2787 8218 2784 8228 2789 8228 2792 8218
$$
FLC027-071342-
/O.CAN.KTBW.FL.W.0043.000000T0000Z-161009T0900Z/
/ARHF1.1.ER.161004T1207Z.161005T0445Z.161005T2307Z.NO/
912 AM EDT FRI OCT 7 2016
The Flood Warning is cancelled for
The Horse Creek Near Arcadia
* Until late Saturday night.
* At 08 AM Friday the stage was 10.4 feet.
* Flood stage is 12.0 feet.
* Impact...at 11.0 feet...Secondary roads in hidden acres and royal palm begin
to flood.
* Impact...at 10.5 feet...Two homes become isolated.
* Flood history...This crest compares to a previous crest of 12.0 feet on Sep 7
2003.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Sat Sun Mon Tue Wed
Horse Creek
Arcadia 12.0 10.4 Fri 08 AM 10.0 9.5 9.0 8.7 8.4
&&
LAT...LON 2726 8194 2708 8198 2708 8202 2726 8201
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this river flood warning went out at Oct 5, 8:10 PM EDT, 2 hours 24 minutes earlier.
Area forecast discussion, Oct 5, 8:10 PM EDT, 2 hours 24 minutes before
Area Forecast Discussion
National Weather Service Tampa Bay Ruskin FL
810 PM EDT WED OCT 5 2016
.UPDATE...
No major changes needed to the current forecast. A few showers
with isolated thunderstorms persist from the Bay Area south.
Scattered storm coverage remains possible overnight especially
across far interior zones. As we move into Thursday, all eyes turn
to powerful Hurricane Matthew as it continues its approach towards
the Florida peninsula. Tropical Storm Watches and Warnings remain
in effect for the forecast area. Please continue to monitor
forecasts from the National Hurricane Center and Hurricane Local
Statements from the NWS office in Ruskin to get the latest
forecasts and local impacts expected from Matthew.
&&
.AVIATION...
VFR conditions expected over the next few hours with cigs
gradually lowering to MVFR levels overnight. Winds will continue
out of the NE overnight and continue in to Thursday while
gradually increasing in speed as Hurricane Matthew gets closer to
the state.
&&
.Preliminary Point Temps/PoPs...
TPA 76 88 77 83 / 20 30 40 50
FMY 77 87 78 86 / 20 50 50 40
GIF 75 87 76 83 / 40 60 70 70
SRQ 78 89 79 84 / 20 30 40 40
BKV 77 87 77 83 / 20 50 50 60
SPG 77 87 77 83 / 20 30 40 50
&&
.TBW Watches/Warnings/Advisories...
FL...Beach Hazards Statement through Thursday evening for
Coastal Charlotte-Coastal Manatee-Coastal Sarasota.
Tropical Storm Watch for Coastal Charlotte-Coastal Citrus-
Coastal Hernando-Coastal Hillsborough-Coastal Lee-
Coastal Levy-Coastal Manatee-Coastal Pasco-Coastal
Sarasota-DeSoto-Inland Charlotte-Inland Citrus-Inland
Hernando-Inland Hillsborough-Inland Lee-Inland Levy-
Inland Manatee-Inland Pasco-Inland Sarasota-Pinellas.
Tropical Storm Warning for Hardee-Highlands-Polk-Sumter.
Gulf waters...Tropical Storm Watch for Charlotte Harbor and Pine Island
Sound-Coastal waters from Bonita Beach to Englewood
FL out 20 NM-Coastal waters from Englewood to Tarpon
Springs FL out 20 NM-Coastal waters from Tarpon
Springs to Suwannee River FL out 20 NM-Tampa Bay
waters-Waters from Englewood to Tarpon Springs FL out
20 to 60 NM-Waters from Tarpon Springs to Suwannee
River FL out 20 to 60 NM.
&&
UPDATE/AVIATION/MARINE...11/McKaughanHazardous weather outlook, Oct 5, 4:37 AM EDT, 17 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 437 AM EDT WED OCT 5 2016 FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165- 239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870- 873-876-060900- SUMTER-PINELLAS-POLK-HARDEE-HIGHLANDS-DESOTO-COASTAL LEVY- COASTAL CITRUS-COASTAL HERNANDO-COASTAL PASCO- COASTAL HILLSBOROUGH-COASTAL MANATEE-COASTAL SARASOTA- COASTAL CHARLOTTE-COASTAL LEE-INLAND LEVY-INLAND CITRUS- INLAND HERNANDO-INLAND PASCO-INLAND HILLSBOROUGH-INLAND MANATEE- INLAND SARASOTA-INLAND CHARLOTTE-INLAND LEE-TAMPA BAY WATERS- CHARLOTTE HARBOR AND PINE ISLAND SOUND- COASTAL WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 NM- COASTAL WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 NM- COASTAL WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 NM- WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 TO 60 NM- WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 TO 60 NM- WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 TO 60 NM- 437 AM EDT WED OCT 5 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... SCATTERED THUNDERSTORMS ARE EXPECTED WEDNESDAY. THUNDERSTORMS WILL BE CAPABLE OF PRODUCING STRONG GUSTY WINDS...LOCALLY HEAVY RAINS...AND FREQUENT DEADLY LIGHTNING STRIKES. ...RIVER FLOOD IMPACT... HEAVY RAIN OVER THE PAST COUPLE OF DAYS HAS CAUSED MINOR RIVER FLOODING ON THE LITTLE MANATEE AND ALAFIA RIVERS ALONG WITH HORSE CREEK. ANY LOCALLY HEAVY RAIN THIS AFTERNOON COULD CAUSE RISES ON OTHER AREA RIVERS AS WELL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HURRICANE MATTHEW IS FORECAST TO TRACK INTO THE BAHAMAS TODAY AND THEN OFF THE EAST COAST OF FLORIDA THURSDAY AND FRIDAY. TROPICAL STORM CONDITIONS WILL BE POSSIBLE ACROSS THE INTERIOR PORTIONS OF THE FORECAST AREA THURSDAY AFTERNOON INTO FRIDAY. RESIDENTS AND VISITORS IN FLORIDA ARE ENCOURAGED TO MONITOR THE LATEST FORECAST FROM THE NATIONAL HURRICANE CENTER AS ANY WESTWARD SHIFT IN A FORECAST TRACK COULD INCREASE IMPACTS TO THE AREA. ADDITIONAL INFORMATION ON MATTHEW CAN BE FOUND IN HURRICANE LOCAL STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE TAMPA BAY AREA OFFICE. ...MARINE IMPACTS... WIND SPEEDS OF 20 TO 25 KNOTS WILL CREATE HAZARDOUS BOATING CONDITIONS FOR SMALL CRAFT OPERATORS LATE WEDNESDAY INTO FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. MCKAUGHAN
The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 5, 10:34 PM EDT | River Flood Warning | TBW | Polk | 4 days |
| Oct 5, 10:34 PM EDT | River Flood Warning | TBW | DeSoto | 35 hr |
| Oct 6, 3:35 AM EDT | Small Craft Advisory | TBW | 50 hr | |
| Oct 6, 3:04 PM EDT | Special Marine Warning | TBW | 116 min | |
| Oct 6, 5:01 PM EDT | Special Marine Warning | TBW | 89 min |
Nearby
River Flood Warnings in Florida, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.